MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30, INTERNATIONAL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30, INTERNATIONAL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1076564
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device was evaluated in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.The device is not reported to be in patient use.During the evaluation the device was visually inspected and found evidence of "sound absorbing foam are deteriorated" which was documented in the evaluation.The device's inlet foam was replaced to address the issue.Additionally, not related to the recall, the device's main board w/ lcd, right side panel, and valve assembly have been replaced to address damage that was discovered during the evaluation of the device.

Brand Name
BIPAP A30, INTERNATIONAL
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21314941
Report Number2518422-2025-101760
Device Sequence Number15665706
Product Code MNS
UDI-Device Identifier00606959039308
UDI-Public(01)00606959039308
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1076564
Device Catalogue Number1076564
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown